# SDR 95ZZZX1434

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6110E
- Make and model: Cessna 172
- Aircraft serial: 46210
- Engine: Cont O300A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S6LN21
- Condition: Defective
- Location: Engine Lt
- Part time: 1,586 hours
- Component: Bendix
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LANDED ON ROAD 15 MINUTES AFTER TAKEOFF DUE TO ROUGH ENGINE AND NOT ABLE TO MAINTAIN ALTITUDE.  AIRCRAFT HAS NOT RUN IN A LONG TIME.  RAN AIRCRAFT ON GROUND 15 TO 20 MINUTES.  MAGS CHECKED GOOD UP UNTIL THEN.  STARTED GETTING REAL ROUGH, BOTH MAGS AND THEN WORSE.  AIRCRAFT IN LICENSE - AD 94-01-03R1 NOT COMPLIED WITH ON MAG COILS AND ROTATING MAGNETS.
